Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 20, Number 2

All articles in this issue are freely accessible.

Diffraction of a plane wave by a right angled wedge which sustains surface waves on one face
Frank C. Karal Jr. and Samuel N. Karp.
Quart. Appl. Math. 20 (1962), 97-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 151112
Forced vibrations of piezoelectric crystal plates
H. F. Tiersten and R. D. Mindlin.
Quart. Appl. Math. 20 (1962), 107-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99964
Statistical properties of low-density traffic
George Weiss and Robert Herman.
Quart. Appl. Math. 20 (1962), 121-130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 145991
Isothermal squeeze films
W. E. Langlois.
Quart. Appl. Math. 20 (1962), 131-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99963
Scattering from random linear arrays with closest approach
Z. A. Melzak.
Quart. Appl. Math. 20 (1962), 151-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 146863
Camouflaging electrical $1$-networks as graphs
Gabriel Kron.
Quart. Appl. Math. 20 (1962), 161-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 148347
Fourier series and eigenfunction expansions associated with a non-self-adjoint differential equation
Luna I. Mishoe.
Quart. Appl. Math. 20 (1962), 175-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 142823
Longitudinal vibration of a prolate ellipsoid
Frank L. DiMaggio.
Quart. Appl. Math. 20 (1962), 182-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 165773
Canonical equations for systems having polygenic forces
Richard R. Auelmann.
Quart. Appl. Math. 20 (1962), 183-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99962
An extension of Poincaré’s continuity theorem
William R. Haseltine.
Quart. Appl. Math. 20 (1962), 185-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 147704
On an eigenvalue problem
H. Bülent Atabek.
Quart. Appl. Math. 20 (1962), 188-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 143992

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website